Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

   CONTENTS

Volume 34, Number4 December 2006

 


 

Recognizing Group Languages with OBDDs
C. Choffrut and Y. Haddad pdf 

369

Some Periodicity of Words and Marcus Contextual Grammars
P. Dömösi, G. Horváth, Masami Ito, and Kayoko Shikishima-Tsuji pdf

381

On the Approximability of Max-Cut
Le Cong Thanh pdf 

389

Note on Maximal Nonhamiltonian Burkard-Hammer Graphs
Ngo Dac Tan pdf 

397

Lower Semicontinuity of the KKT Point Set in Quadratic Programs Under Linear Perturbations
G. M. Lee, N. N. Tam, and N. D. Yen pdf

411

On Systems of Quasivariational Inclusion Problems of Type I and Related Problems
Lai-Jiu Lin and Nguyen Xuan Tan pdf

423

The Translational Hull of a Strongly Right or Left Adequate Semigroup
X. M. Ren and K. P. Shum pdf 

441

A Blowing-up Characterization of Pseudo Buchsbaum Modules
Nguyen Tu Cuong and Nguyen Thi Hong Loan pdf 

449

Generating of Minimal Unavoidable Sets
Phan Trung Huy and Nguyen Thi Thanh Huyen pdf 

459

Stability of Associated Primes of Monomial Ideals
Le Tuan Hoa pdf 

473

Integral Closures of Monomial Ideals and Fulkersonian Hypergraphs
Ngo Viet Trung pdf

489

Controllability Radii and Stabilizability Radii of Time-Invariant Linear Systems
D. C. Khanh and D. D. X. Thanh pdf

495

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013